you have my absolute sympathies. I do know exactly what you are talking about. This is, unfortunately a side effect of our chemo and follow on hormone treatment, if you have that. It is due to the withdrawal of estrogen out of our bodies.
It may not be a question of lubrication - rather then that your vaginal walls have thinned and you may have contracted, too - which may cause you the pain.
I would suggest to discuss either with your treatment team or your GP. They can prescribe relevant treatments. And as we are entitled to free prescriptions it seems a cost effective way to try and resolve this.
If your diagnosis was ER+ or PR+ it tends to be recommended to go for a moisturiser and lubricant, which does not contain Esrogen. However, if this does not work in the longer term, they are often prepared to prescribe an estrogen based moisturiser.
The treatment I am currently using is Hyalofemme - http://www.hyalofemme.co.uk
There are others, such as Replens - http://www.replens.com/
I also can understand that you are not feeling womanly. I, too have put on weight but am lucky, that now post chemo - it is very slowly going down again. I guess a lot of it is/was fluid retention.
It is often challenging for us to have a positive body image, considering what has happened to our bodies. But often, men do not see us the way that we see ourselves. I have no idea, what they see - but strangely, despite my operation and whilst going through chemo - no hair, eyebrows or lashes..... I got chatted up and have started dating - and he is a rather dishy fellow.
I did not have a masectomy but I did lose my nipple which I have not yet shown my other half! My boobs are the same size because my cancer was tiny. The scars are healing and almost invisible (I had a plastic surgeon do mine because of the nipple involvement). I keep a top on when we do anything and he seems to be ok with that.
The hair - well I am cold capping so still have it but I don't feel sexy or desirable. I still make the effort for him more than me because I could care less about sex if I am honest. It is a very personal topic and you are certainly not alone with your thoughts/feelings. I think you are brave to air them but I am glad you did because it did me good to respond to you xxx
Bless you it must be horrid, I have not had chemo, so probably not even qualified to help you, but what I have had is thrush and boy can that be painful. Might just be worth getting checked out, I would imagine chemo stripping your immunity might lead to growth in fungal infections. Another consideration might be bacterial vaginosis, easily treated with active gel you can buy over the counter, but might be best to get your GP to confirm before self treating either.
I hope everything settles down for you and you can resume a comfortable sex life!!!